# SDR SWIA200717862

- Difficulty date: January 16, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 8,327 hours, 7,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FORE AND AFT WEBS ARE CRACKED UNDER THE HANDRAIL STOW BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER AND ANGLE AT PASSENGER DOOR FORE AND AFT WEBS PER CRJ200 REO 601R-52-11-702.
